# SDR GLBA2002163

- Difficulty date: October 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 16,300 hours, 21,487 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LIGHT RIGHT SIDE WILL NOT ILLUMINATE, REPLACED BULB
